Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 184, NWS Tulsa, OK

September 30, 2007Craig County, Ottawa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Sep 30, 2007, 6:43 PM CDT for Craig County, Ottawa County, Oklahoma. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 30, 2007, 6:43 PM CDT (23:43 UTC)
Expired
Sep 30, 2007, 7:45 PM CDT
In force
62 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

Counties Craig County, OK, Ottawa County, OK

The radar

The Tulsa radar (KINX), 98 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 30, 6:45 PM CDTTSTM WND DMG4 N Welch, OK3 AND 4 INCH LIMBS BROKEN AND DOWN
Sep 30, 7:08 PM CDTTSTM WND DMG1 E Miami, OKTREE AND OTHER DEBRIS BLOWN ACROSS ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 30, 2:51 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.7 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 331 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1555 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
331 m²/s²
0-3 km storm-relative helicity
297 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 302342
SVRTSA
OKC035-115-010045-
/O.NEW.KTSA.SV.W.0184.070930T2343Z-071001T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
643 PM CDT SUN SEP 30 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CRAIG COUNTY IN NORTHEAST OKLAHOMA
  OTTAWA COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 745 PM CDT

* AT 638 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM COMMERCE TO WELCH...MOVING EAST AT 30 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...WELCH...
  PICHER...BLUEJACKET...COMMERCE...QUAPAW...NARCISSA...MIAMI AND
  WYANDOTTE.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3674 9462 3679 9534 3699 9512 3699 9462
TIME...MOT...LOC 2343Z 265DEG 30KT 3699 9486 3686 9514

$$
2 follow-up statements
000 
WWUS54 KTSA 010021
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
721 PM CDT SUN SEP 30 2007

OKC035-115-010045-
/O.CON.KTSA.SV.W.0184.000000T0000Z-071001T0045Z/
CRAIG OK-OTTAWA OK-
721 PM CDT SUN SEP 30 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR OTTAWA AND EASTERN CRAIG COUNTIES...

AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PEORIA TO NARCISSA...MOVING EAST AT 30 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PEORIA AND
WYANDOTTE.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3674 9462 3675 9469 3675 9488 3677 9489
      3676 9508 3678 9508 3678 9520 3699 9498
      3699 9462
TIME...MOT...LOC 0021Z 260DEG 27KT 3697 9457 3681 9487

$$
000 
WWUS54 KTSA 010045
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
745 PM CDT SUN SEP 30 2007

OKC035-115-010055-
/O.EXP.KTSA.SV.W.0184.000000T0000Z-071001T0045Z/
CRAIG OK-OTTAWA OK-
745 PM CDT SUN SEP 30 2007

...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA AND EASTERN CRAIG
COUNTIES EXPIRES AT 745 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS LINE OF 
STORMS ACROSS OTTAWA COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM.

LAT...LON 3674 9462 3675 9469 3675 9488 3677 9489
      3676 9508 3678 9508 3678 9520 3699 9498
      3699 9462
TIME...MOT...LOC 0045Z 262DEG 42KT 3694 9447 3678 9477

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 30, 3:22 PM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, Sep 30, 3:22 PM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
322 PM CDT SUN SEP 30 2007

.DISCUSSION...
MUCH ADVERTISED COOL FRONT IS RAPIDLY APPROACHING THE AREA AND
EXTENDED FROM ABOUT WICHITA TO ENID TO GRANITE. SATELLITE
EXTRAPOLATION PLACES FRONT TO NEAR TULSA BY 00Z WITH A RAPID DROP
IN LOW LEVEL MOISTURE IMMEDIATELY BEHIND IT. NARROW LINE OF STRONG
STORMS HAS DEVELOPED ALONG THE FRONT FROM NE KANSAS BACK TO NEAR
I-35 CORRIDOR IN NC OKLAHOMA. ANALYSIS OF CONVECTIVE GRIDS SHOWS
FRONT WILL BE ENCOUNTERING A WEAKLY CAPPED AIRMASS NORTH OF I-40
THROUGH THE LATE AFTERNOON WITH SFC BASED CAPES 2000-2500 THROUGH
MUCH OF EASTERN OK.

BOUNDARY WILL EVENTUALLY BECOME MORE EAST-WEST ORIENTED LATER
TONIGHT AS UPPER SYSTEM LIFTS NE TOWARD THE GREAT LAKES. WILL SEE
A CONTINUED THREAT OF THUNDERSTORMS OVERNIGHT ACROSS SOUTHERN
SECTIONS BUT WITH A REDUCED SEVERE THREAT. DRY AIR AND CLEARING
SKIES WILL BRING COOLER OVERNIGHT LOWS TO NORTHERN SECTIONS...AND
GENERALLY UNDERCUT GUIDANCE LOW TEMPS A LITTLE OVER NE OKLAHOMA.

MODELS HAVE COME INTO SOMEWHAT BETTER AGREEMENT IN HANDLING THE
AIRMASS CHANGE MONDAY WITH MOISTURE LURKING NEAR THE RED RIVER AND
GRADUALLY SURGING NORTH AGAIN BY EARLY TUESDAY AS NEXT SYSTEM
APPROACHES IN PROGRESSIVE UPPER PATTERN. MOISTURE ASSOCIATED WITH
THIS SYSTEM APPEARS DEEPER AND THUS A BETTER OPPORTUNITY FOR SIG
RAINFALL LATE TUESDAY. AGAIN THOUGHT THE AIRMASS CHANGE IN THE
WAKE OF FRONT IS NOT GREAT AND WILL REMAIN WARM THROUGH THE
REMAINDER OF TE WEEK.

ALL MEDIUM RANGE PROGS INDICATE THE UPPER PATTERN BECOMES MORE
AMPLIFIED WITH TIME BY LATE IN THE WEEK. THIS WILL BRING THE FIRST
REAL COLD FRONT OF THE SEASON POSSIBLY AS EARLY AS SUNDAY AS A
STRONG TROUGH MOVES INTO THE PLAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   60  85  72  86 /  10   0  10  60
FSM   67  87  68  89 /  40  10   0  20
MLC   67  88  69  88 /  40  10  10  20
BVO   54  85  66  83 /  10   0  10  70
FYV   61  82  62  85 /  50   0   0  30
BYV   60  82  64  84 /  50   0   0  40
MKO   62  85  69  87 /  50   0  10  50
MIO   55  84  66  85 /  50   0  10  60
F10   64  85  69  87 /  40   0  10  40
HHW   72  88  69  89 /  30  20  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...07
LONG TERM....14
Hazardous weather outlook, Sep 30, 1:01 PM CDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
101 PM CDT SUN SEP 30 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT SUN SEP 30 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 4 PM.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 4 PM.

DISCUSSION...
A COLD FRONT WILL MOVE INTO NORTHEAST OKLAHOMA LATER THIS
AFTERNOON. SHOWERS AND THUNDERSTORMS ARE FORMING ON THE FRONT AND
ARE EXPECTED TO MOVE ACROSS EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS AS A SCATTERED OR BROKEN LINE OF STORMS LATER THIS
AFTERNOON AND THIS EVENING. EVEN THOUGH MOISTURE IS ABUNDANT...THE
AIRMASS IS ONLY MODERATELY UNSTABLE...WITH CAPE VALUES OF AROUND
1000 TO 1500 EXPECTED. THIS INSTABILITY IS SUFFICIENT TO CREATE A
LIMITED RISK OF SEVERE THUNDERSTORMS...PRODUCING STRONG WIND GUSTS
AND MARGINALLY SEVERE HAIL. WIND SHEAR IS WEAK BIT SUFFICIENT TO
INDICATE THE POSSIBILITY FOR ISOLATED BRIEF TORNADOES...MAINLY IN
FAR EASTERN OKLAHOMA OR NORTHWEST ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED...AFTER 4 PM IN EASTERN OKLAHOMA
AND AFTER 6 PM IN NORTHWEST AND WEST CENTRAL ARKANSAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
ANOTHER COLD FRONT WILL MOVE THROUGH THE AREA ON
TUESDAY...PROVIDING ANOTHER CHANCE OF STRONG THUNDERSTORMS TUESDAY
INTO EARLY WEDNESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION. $$

In the hours before

Special weather statement, Sep 30, 3:27 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
327 PM CDT SUN SEP 30 2007

OKZ054-302100-
OSAGE OK-
327 PM CDT SUN SEP 30 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHERN OSAGE

AT 327 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTHEAST OF GRAINOLA TO 6 MILES
SOUTHWEST OF GRAINOLA...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...GRAINOLA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

LAT...LON 3699 9630 3693 9639 3687 9676 3700 9665
TIME...MOT...LOC 2027Z 254DEG 30KT 3699 9659 3690 9672
Special weather statement, Sep 30, 4:22 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
422 PM CDT SUN SEP 30 2007

OKZ054-055-302200-
OSAGE OK-WASHINGTON OK-
422 PM CDT SUN SEP 30 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN WASHINGTON AND NORTHEASTERN OSAGE

AT 422 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 10 MILES NORTHWEST OF HULAH TO 5 MILES SOUTH OF
PEARSONIA...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PAWHUSKA...OKESA...PEARSONIA...
BIGHEART...HULAH AND COPAN.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3699 9582 3664 9605 3665 9663 3699 9633
TIME...MOT...LOC 2122Z 258DEG 29KT 3701 9614 3674 9640
Special weather statement, Sep 30, 5:05 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT SUN SEP 30 2007

OKZ054>056-302300-
NOWATA OK-OSAGE OK-WASHINGTON OK-
505 PM CDT SUN SEP 30 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN NOWATA...NORTHERN WASHINGTON AND NORTHEASTERN OSAGE

AT 505 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES NORTH OF WANN TO 4 MILES NORTHWEST OF
DEWEY...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...LENAPAH...WANN...DEWEY AND COPAN.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3700 9541 3695 9542 3694 9543 3689 9543
      3684 9543 3675 9614 3701 9599
TIME...MOT...LOC 2205Z 254DEG 28KT 3702 9576 3682 9599
Special weather statement, Sep 30, 6:02 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
602 PM CDT SUN SEP 30 2007

OKZ056>058-302345-
CRAIG OK-NOWATA OK-OTTAWA OK-
602 PM CDT SUN SEP 30 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN CRAIG...NORTHWESTERN OTTAWA AND EASTERN NOWATA

AT 602 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTH OF HOLLOW TO 14 MILES WEST OF
CENTRALIA...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...COMMERCE...CARDIN...PICHER...
CENTRALIA...HOLLOW...PYRAMID CORNERS...BLUEJACKET...CENTRAILIA AND
WELCH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

LAT...LON 3699 9478 3674 9508 3672 9561 3699 9535
TIME...MOT...LOC 2302Z 265DEG 28KT 3699 9530 3673 9557
Special weather statement, Sep 30, 6:35 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
635 PM CDT SUN SEP 30 2007

OKZ057-058-010015-
CRAIG OK-OTTAWA OK-
635 PM CDT SUN SEP 30 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN CRAIG AND OTTAWA

AT 635 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES NORTHWEST OF CARDIN TO 4 MILES WEST OF
PYRAMID CORNERS...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MIAMI...COMMERCE...NARCISSA...
WYANDOTTE...OTTAWA...PEORIA...QUAPAW...CARDIN...PICHER...PYRAMID
CORNERS...BLUEJACKET AND WELCH.

THE STRONGEST PORTION OF THIS LINE OF THUNDERSTORMS WAS ACROSS
NORTHERN CRAIG COUNTY...AND WILL PASS NORTH OF U.S. HIGHWAY 59.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3677 9463 3676 9537 3699 9512 3699 9462
TIME...MOT...LOC 2335Z 263DEG 40KT 3699 9486 3680 9521

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 4:22 PM CDTSpecial Weather StatementTSAOsage38 min
Sep 30, 5:05 PM CDTSpecial Weather StatementTSANowata55 min
Sep 30, 6:02 PM CDTSpecial Weather StatementTSACraig43 min
Sep 30, 6:35 PM CDTSpecial Weather StatementTSACraig, Ottawa40 min
Sep 30, 6:49 PM CDTSpecial Weather StatementTSACraig41 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.